# SDR IPXA10M58564

- Difficulty date: February 5, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7122502
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, REPAIR SURVEY SEQ NR 282-W4-01 RT WING FIXED L/E APPROX BETWEEN STA XIS 154-168, PREVIOUS DOUBLER GOUGED.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER REF STASA EA NR 011-5730-01-A2174, REV IR & EO MD11-5730-36706-A.
